On the triple paranormed sequence space of binomial Poisson matrix


Esi A., Subramanian N., Ozdemir M. K.

International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 31 July - 06 August 2018, vol.2086 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2086
  • Doi Number: 10.1063/1.5095100
  • City: İstanbul
  • Country: Turkey

Abstract

In this paper the triple sequence space are the generalization of the classical Maddox's paranormed sequence space have been introduced and investigated some topological properties of triple sequence space of binomial Poisson matrix of Ab(chi 3)(rs) and Ab(Lambda 3)(rs).